# SDR SWAA2022022494860

- Difficulty date: October 7, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST JH - AFT PIT FORWARD CLOSE OUT PLATE AT THRESHOLD / FWD FRAME CORRODED. / REMOVED AND REPLACED AFT PIT FWD CLOSE OUT PLATE IAW AMM 25-52-10-400-801
